# SDR FDEA202112223140

- Difficulty date: December 22, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 89,772 hours, 21,658 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Engine
- Part number: CF680C2D1F
- Part serial: 702686
- Condition: Damaged
- Location: N/A
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDIS  609     36-10  1516     22DEC21  ICN  OPEN  U  CLIMBING THROUGH 3500  COCKPIT FILLED WITH LIGHT  GRAY SMOKE.  DECLARED EMERGENCY, RAN APPROPRIATE  CHECKLISTS, RETURNED TO INCHEON.  DID NOT DUMP  FUEL.  NO OTHER ISSUES NOTED ENG 1 WAS CAUSE OF SMOKE.  FACT 27DEC21 09:50   MEM                                                      #1 ENGINE CHANGED REF MD-11 WIC 71T0901-GE.
